# SDR 2007UALA02761

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 27,059 hours, 9,666 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EPSU UNIT AFT LEFT.   REPAIRED SHORTED WIRES IN EEL.
